# SDR QXEA200701388

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 16,150 hours, 16,358 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tmu
- Part number: 4100S01806
- Part serial: 0123
- Condition: Malfunctioned
- Location: Deice System
- Part time: 8,348 hours, 10,348 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2488: DEICER TIMER AND DEICE CAUTION WILL NOT EXTINGUISH.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED THE TIMER AND MONITOR UNIT IAW Q400 MM 30-11-01 PGS 401-405.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
